# SDR AALA202201104522

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 23,656 hours, 9,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR DAMPER / EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001-A.
